Universidad Complutense de Madrid
E-Prints Complutense

Uniformly continuous maps between ends of R-trees

Impacto

Downloads

Downloads per month over past year

Martinez Pérez, Álvaro and Morón, Manuel A. (2009) Uniformly continuous maps between ends of R-trees. Mathematische Zeitschrift, 263 (3). pp. 583-606. ISSN 0025-5874

[img] PDF
Restringido a Repository staff only

580kB

Official URL: http://www.springerlink.com/content/3711900186614502/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

There is a well-known correspondence between infinite trees and ultrametric spaces which can be interpreted as an equivalence of categories and comes from considering the end space of the tree. In this equivalence, uniformly continuous maps between the end spaces are translated to some classes of coarse maps (or even classes of metrically proper Lipschitz maps) between the trees.


Item Type:Article
Uncontrolled Keywords:Tree; ultrametric; end space; coarse map; uniformly continuous; non-expansive map
Subjects:Sciences > Mathematics > Topology
ID Code:15114
Deposited On:07 May 2012 08:48
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page